# SDR 08FDEA04255

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 1320, RBL 12-25, HAS CORROSION. REPAIRED MAIN CABIN FLOORBEAM, BS 1320, RBL 12-25, IAW SRM 53-00-51. CORROSION WAS DETERMINED TO BE OUT OF LIMITS PER SRM 53-00-51. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING REQUIREMENTS.
